# SDR USAA2015021100008

- Difficulty date: February 10, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N746UW
- Make and model: Airbus A319-112
- Aircraft serial: 1297
- Aircraft time: 38,392 hours, 25,238 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: K

## Discrepancy

ENGINE NR 1 COMPRESSOR STALL DURING THRUST REDUCTION AT ALTITUDE.  NO ENG PARAMETERS EXCEEDED.  NORMAL OPERATIONS RESUMED.  ENG NR 1 CHANGED DUE TO FAILED BORESCOPE INSPECTION.
